Re: [MOL] Re: Liz/Radiation Side Effects [03039] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Re: Liz/Radiation Side Effects



My dad says that he is hungry most of the time now, also.  He is currently
taking chemo.  Does this hunger attack only occur in patients who suffer
none or few other side effects because I have heard that some actually
suffer weight loss?  Thanks for any information.

pam
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------